Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Should I take Depakine for EEG reports showing sharp wave activities in the right of the brain ?

I passed out completely twice , one 4 years ago , and last week so the Doc ordered EEG , it’s showed a sharp waves activities at right side of my brain , and give me Depakine, should I take it or seek a second opinion
Asked On : Mon, 4 Jul 2011
Answers:  1 Views:  101
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi,thanks for query.Your eeg is suggestive of epilectic activity,the drug that is given to you is valporic acid,which is videly used in treatment of epilepsy world vide.You can safely take it as per the advise.Make sure you keep good follow up with your doctor as this drug needs adjustment in dose with your weight and response.
wishing you good helath.
Answered: Mon, 4 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor